# SDR SWIA201232159

- Difficulty date: November 9, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 42,596 hours, 56,218 cycles
- System (JASC): 3080 · Ice Detection
- Part: Monitor
- Condition: Defective
- Location: De-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEICE MONITOR TEST LIGHT BURNED OUT.  (FLT 6246)  REPLACED DE-ICE MONITOR.  P/N: D552-01-001  S/N ON: 078/04-87  S/N OFF:  362/04-91.
